MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG LIGHT; SURGICAL MESH
Catalog Number 0117050
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Inflammation (1932); Pain (1994)
Date of Event 12/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the patient alleged chronic pain, meshoma, internal bleeding and cutaneous femoral nerve post implant of perfix light plug.As reported no additional information will be forthcoming.Based on the information provided, no conclusion can be made as to the degree to which the device, may be causing or contributing the patient¿s reported postoperative symptoms.The instructions-for-use supplied with the device lists pain as a possible complication.This is the only reported complaint to date for the reported lot number.This emdr represents the bard/davol perfix plug light (device #2).An additional emdr was submitted to represent the bard/davol perfix plug light (device #1).Should additional information, a supplemental mdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
The following was reported via tga report (australia fda): as reported the complaint cites the use of two perfix light plugs.The tga report states, "i went to see a surgeon regarding right hand side pain, i did a dye ct test and a small inguinal sac was found on the left.I went in to have the hernia repair done, i had 2 plugs put in and a large mesh on a genital femoral hernia that was not detected on dye ct scan.Patient outcome/consequences: cutaneous femoral nerve, meshoma, internal bleeding [redacted] was surprised i lasted as long as i did.After removing the mesh to the genital femoral area there was no hernia found.I have ongoing chronic pain which seen a neurostimulator was placed in my back.I have lost my dysfunctional in my sex life.Recently i have started coming down to with crps, i am due to have a ketamine infusion to lessen the pain.The mesh that was put in place did not need to be there, also this mesh has caused me chronic pain and now i am suffering crps.".

Brand Name
PERFIX PLUG LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key11148167
Report Number1213643-2020-20096
Device Sequence Number3607113
Product Code FTL
UDI-Device Identifier00801741030949
UDI-Public(01)00801741030949
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K092032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2021
Device Catalogue Number0117050
Device Lot NumberHUAT1772
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2020
Initial Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;